Can Seroquel Increase or Reduce Tinnitus?

Discussion in 'Support' started by JasonP, Jun 25, 2016.

    1. JasonP
      No Mood

      JasonP Member

      Tinnitus Since:
      6/2006
      I'm on the edge again about my tinnitus (has to do with new acoustic damage I got back in December that was not my fault at all) Anyways, I am thinking I might ask the doctor for some kind of tranquilizer though I don't like the idea of it.
       
    2. Florida John

      Florida John Member

      Tinnitus Since:
      1999
      Cause of Tinnitus:
      noise, and possible head trauma
      did you ever go the route of taking tranquilizer? like seroquel? I feel the same way as you, and wondered if you could share more!...Thanks....wish you the best!
       
    3. quietatnight
      Frustrated

      quietatnight Member

      Location:
      Rockford IL
      Tinnitus Since:
      1990
      Cause of Tinnitus:
      Accustic tramma due being too close to a fire craker when I was a kid
      JasonP and Florida John

      I have been taking seroquel for over 20 years now, with no effect on my tinnitus. I will say this though, it WILL make you sleep, that's for sure. I started taking it for my OCD many years ago, and found out that it's an excellent sleep medication so I still take it every night to this day. I don't think that I could sleep without it.


      Good luck

      Louie

      Quietatnight
       
    4. AUTHOR
      AUTHOR
      JasonP
      No Mood

      JasonP Member

      Tinnitus Since:
      6/2006
      No I never tried it. Got kind of scared bc of the blood sugar issues. :(
       
    5. linearb
      Psychedelic

      linearb Member Hall of Fame

      Location:
      East Coast USA
      Tinnitus Since:
      1998
      Cause of Tinnitus:
      karma
      "yes"
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.